Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

4 year old taking zyrtex and rhynathiol for running nose. What are the side effects on long term use? Permanent cure?

My son 4yrs have runny nose almost 3months and already been consult to doctor 3x. Everytime coming only got increased the doses of medicine. Can pls advise whether i can stop all medication? Can zyrtex consume for long terms? What should i do to make his runny nose stop. All medication seems not work. Btw he condume zytrex and rynatiol. Thnks in advance for yr advise.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response
Hi, Angelinay,
Thanks for query.
It seems that your son might have Allegic Rhinitis.
Try to identify the allergen and after identifying the allergen try to avoid it.
Avoid Dust,cold drinks,chocolates,junk food.
Consult your doctor and rule out DNS (daviated nasal septum ),adenoids,nasal polyp.
Avoid use of antihistamine for long time.
Ok and bye.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor